# SDR ASAA2014060908333

- Difficulty date: June 9, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 66,906 hours, 38,158 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312SP
- Part serial: PA550
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT OTBD CORNER IS DELAMINATED.  ACFT GROUNDED. REPAIRED RT WING NR 5 SLAT OTBD UPPER CORNER IAW SRM 51-70-10-2R-0, REPAIR 4.
